# SDR SWAA2016061352782

- Difficulty date: May 24, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 42,421 hours, 24,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM ACCESS PANEL SUPPORT BRACKET BROKEN AT LOWER FUSELAGE BS 551.  R & R BRACKET IAW SRM.
